Sometimes I wake up in the middle of the night, heart racing trying to figure out if I took my dilantin. Does anyone else experience this fear of having a seizure?
Absolutely. I sometimes get a strange feeling that feels even the smallest bit like an aura, and I take an extra trileptal, just to be safe. It's a scary experience, especially if there's no one there with you. However, understand that it is a temporary occurrence, and that you will come out of it alright.
Because it was on infant not sure if my response is in the correct place.
Yes in my exp. it is much more common to have that feeling than not.
Actually I had bad Gmal szs for over 15 yrs before I realized I was supposed to fear them,or other that had them feared them.
I do know It is VERY important to FULLY understand your own feelings & come to terms with OUR sanity in the presence of these feelings.
That may be "the right thing to say" BUT knowing what I meant is something only those who have truly found IT understand.
If nothing else, a person HAS TO talk with SOMEONE about these feeling.
Unfortunately very few medical or even mental issues are exactly alike ,
Knowing which area of the brain or mind that is being effected during these periods can be useful also.
Fear is NOT good thing with a sz. disorder I KNOW THAT from 20 yrs of exp.
I use E.com. & people with fear or really needing answers should scan the web,VERY WELL,is a lot of info. here. I am easy to find as are many others. Peace 'with yourself" Rick Wichita Ks.
I am also taking dilantin and have to take them as close to the time i'm going to sleep or at least that's what my doctor want me to do, I find myself falling asleep sometimes without taking them and wake up at 2AM and have to think if i did or not. Its definitely a scary moment as I could double dose myself or risk having a seizure. You are not alone in that regard, I got one of the 7 day pill container to try and make it easier on me, also got 2 alarms that remind me to take them. I went 2 days without meds and had a seizure so be careful.
- Dilantin Information for Consumers
- Dilantin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilantin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jul 2011 • 4 answers
Posted 30 Oct 2011 • 4 answers
Posted 19 Mar 2012 • 1 answer
Posted 18 Nov 2015 • 3 answers
Posted 21 Mar 2017 • 1 answer